Armenian Journal of Mathematics

Fractional maximal and integral operators in variable exponent Morrey spaces

Wang, Panwang and Liu, Zongguang (2019) Fractional maximal and integral operators in variable exponent Morrey spaces. Armenian Journal of Mathematics, 11 (1). pp. 1-14. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
265Kb

Official URL: http://armjmath.sci.am

Abstract

In this paper, we study the boundedness of the fractional maximal operator and fractional integral operator on the variable exponent Morrey spaces defined over spaces $(X,d,\mu)$ of homogeneous type.

Item Type:Article
Uncontrolled Keywords:fractional integral operator, Morrey spaces, spaces of Homogeneous type
Subjects:42-xx Fourier analysis
ID Code:838
Deposited By:Professor Anry Nersesyan
Deposited On:05 Mar 2019 13:45
Last Modified:05 Mar 2019 13:45

Repository Staff Only: item control page